Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hermitian surfaces and a twistor space of algebraic dimension $ 2$


Author: Massimiliano Pontecorvo
Journal: Proc. Amer. Math. Soc. 113 (1991), 177-186
MSC: Primary 32J20; Secondary 32J17, 32L25, 53C55
MathSciNet review: 1074754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study anti-self-dual hermitian surfaces with odd first Betti number. We show that the twistor space of a Hopf surface $ M$ has algebraic dimension 2, and we prove existence of half-conformally-flat metrics on the connected sum of copies of $ M$ and $ \mathbb{C}{\mathbb{P}_2}$. Finally we emphasize some differences with the case $ {b_1}$ even.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J20, 32J17, 32L25, 53C55

Retrieve articles in all journals with MSC: 32J20, 32J17, 32L25, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1074754-2
PII: S 0002-9939(1991)1074754-2
Article copyright: © Copyright 1991 American Mathematical Society